Pacific Journal of Mathematics

Analytic and harmonic obstruction on nonorientable Klein surfaces.

Norman L. Alling

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 1-19.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971263

Mathematical Reviews number (MathSciNet)
MR0277706

Zentralblatt MATH identifier
0191.13801

Subjects
Primary: 30.45
Secondary: 46.00

Citation

Alling, Norman L. Analytic and harmonic obstruction on nonorientable Klein surfaces. Pacific J. Math. 36 (1971), no. 1, 1--19. https://projecteuclid.org/euclid.pjm/1102971263


Export citation

References

  • [1] N. L. Ailing, Extensions of meromorphc function rings over noncompactRiemann surfaces, II, Math. Z. 93 (1966), 345-394.
  • [2] N. L. Ailing, Real Banach algebras and nonorientable Klein surfaces, Crella 241 (1970), 200-208.
  • [3] N. L. Ailing and N. Greenleaf, Klein surfaces and real algebraic functionfields, Bull. Amer. Math. Soc. 75 (1969), 869-872.
  • [4] N. L. Ailing and N. Greenleaf, Foundations of the theory of Klein surfaces and real algebraic function fields, Springer-Verlag's Lecture Notes in Mathematics (to appear)
  • [5] S. Eilenberg and N. Steenrod, Foundations of Algebraic Topology, Princeton Uni- versity Press, Princeton, N J., 1952.
  • [6] H. Florack,ReguldreundmeromorpheFunktionenaufnichtgeschlossenen RiemannschenFlchen, Math. Inst. Univ. Mnster 1 (1948).
  • [7] N. Greenleaf, Analytic sheaves on Klein surfaces (submitted for publication)
  • [8] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Pren- tice-Hall, Englewood Cliffs, N. J., 1965.
  • [9] W. S. Massey, Algebraic Topology: An Introduction,Harcourt, Brace and World, 1967.
  • [10] R. Redheffer, Homotopy theorems of functiontheory, Amer. Math. Monthly 76 (1969) 778-787.
  • [11] M. Schiffer and D. Spencer, Functionals of Finite Riemannsurfaces, Princeton University Press, Princeton, N. J., 1954.
  • [12] J. Wermer, On algebras of continuous functions, Proc. Amer. Math. Soc. 4 (1953), 866-869.